# SDR C2XA98CL062

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 12024939001
- Condition: Torn
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MKE - FLT 3293 - THE CREW REPORTED THAT DURING CRUISE, RECEIVED A DUCT LEAK LIGHT ON THE LEFT ENGINE.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS  MAINTENANCE FERRIED TO CLE AND THE LEFT ENGINE BLEED AIR TUBE ASSEMBLY WAS REMOVED AND REPLACED IAW EMB-120 MM 36-10-01.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
